zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some new common fixed point results for generalized contractive multi-valued non-self-mappings. (English) Zbl 1242.54024
Summary: In this work, we study some new common fixed point results for generalized contractive multi-valued non-self-mappings on complete metric spaces.

54H25Fixed-point and coincidence theorems in topological spaces
Full Text: DOI
[1] Nadler, S. B.: Multi-valued contraction mappings, Pacific J. Math. 30, 475-488 (1969) · Zbl 0187.45002
[2] Ćirić, Lj.B.: Generalized contraction and fixed point theorems, Publ. inst. Math. (Beograd) 12, 19-26 (1971) · Zbl 0234.54029
[3] Amini-Harandi, A.: Endpoints of set-valued contractions in metric spaces, Nonlinear anal. TMA 72, 132-134 (2010) · Zbl 1226.54042 · doi:10.1016/j.na.2009.06.074
[4] Moradi, S.; Khojasteh, F.: Endpoints of multi-valued generalized weak contraction mappings, Nonlinear anal. TMA 74, 2170-2174 (2011) · Zbl 1296.54077
[5] Rus, I. A.: Generalized contractions and applications, (2001) · Zbl 0968.54029
[6] Rus, I. A.; Petruşel, A.; Petruşel, G.: Fixed point theory, (2008)
[7] Amini-Harandi, A.: Fixed point theory for set-valued quasi-contraction maps in metric spaces, Appl. math. Lett. 24, 1791-1794 (2011) · Zbl 1230.54034 · doi:10.1016/j.aml.2011.04.033
[8] Ćirić, Lj.B.; Ume, J. S.: Multi-valued non-self-mappings on convex metric spaces, Nonlinear anal. TMA 60, 1053-1063 (2005) · Zbl 1078.47015 · doi:10.1016/j.na.2004.09.057
[9] Fakhar, M.: Endpoints of set-valued asymptotic contractions in metric spaces, Appl. math. Lett. 24, 428-431 (2011) · Zbl 1206.54043 · doi:10.1016/j.aml.2010.10.028
[10] Hussain, N.; Amini-Harandi, A.; Cho, Y. J.: Approximate endpoints for set-valued contractions in metric spaces, Fixed point theory appl. (2010) · Zbl 1202.54033 · doi:10.1155/2010/614867
[11] Kadelburg, Z.; Radenović, S.: Some results on set-valued contractions in abstract metric spaces, Comput. math. Appl. 62, 342-350 (2011) · Zbl 1228.54041 · doi:10.1016/j.camwa.2011.05.015